Skip to Main content Skip to Navigation
Journal articles

Internal controllability of systems of semilinear coupled one-dimensional wave equations with one control

Abstract : We prove the internal controllability of some systems of two coupled wave equations in one space dimension, with one control, under certain conditions on the coupling. To do this we apply the " fictitious control method " in two cases: general systems with a " non-degenerate " coupling, and a particular case where the coupling is " degenerate " , namely a cubic coupling. In the latter case, our proof requires to find nontrivial trajectories of the control system that go from 0 to 0. We build these trajectories by adapting (in 1 space dimension) a construction developed by Jean-Michel Coron, Sergio Guerrero and Lionel Rosier for the study of coupled parabolic systems.
Complete list of metadata

Cited literature [37 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01517461
Contributor : Christophe Zhang Connect in order to contact the contributor
Submitted on : Thursday, October 25, 2018 - 3:53:29 PM
Last modification on : Saturday, June 19, 2021 - 3:50:17 AM
Long-term archiving on: : Saturday, January 26, 2019 - 3:13:19 PM

File

M112888.pdf
Publisher files allowed on an open archive

Identifiers

Citation

Christophe Zhang. Internal controllability of systems of semilinear coupled one-dimensional wave equations with one control. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2018, 56 (4), pp.3092 - 3127. ⟨10.1137/17m1128885⟩. ⟨hal-01517461v3⟩

Share

Metrics

Record views

454

Files downloads

1282